Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

SILAJIT CAUSES NIGHT FALL AND AFFECTS THE BRAIN

I WAS USING SHILAJIT FOR 6 MONTHS IT GIVES ENERGY BUT IT SPOILS THE BRAIN BY REDUCING 5HTP A SEROTONIN PRODUCER..AS SEROTONIN GOES LOW.SHILAJIT HAS TOO MUCH NIITROUS OXIDE TO SPOIL BRAIN.ALSO I TOOK 2 PILLS DAILY OF YOUR SUGGESTION. I AM GETTING NOCTURNAL EMISSIONS,LEAKAGE,FEAR, ANXIETY. I AM REALLY MAD ON YOU GUYS FOR SPOILING MY LIFE.


In: Sexual Health, Posted 5 years ago

banner
By: Level Rating Level Rating4 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

The first thing you need to understand is every body has its own system and is different from other. The results are always based on fact that how your body responds. If shilajit would have been acting the way told by you then our every customer would have faced such problem.
Other thing is whenever you feel something adverse in body happening due to drug intake then just lower the dose and if it still prevails then just stop consumption and consult the relevant person. So that one can help with some other herb.
Other important thing diet too plays role with herbs that you are taking.
We mostly recommend milk, fresh fruits, green vegetable along with herbal products to neutralize such adverse effects if produced.

Now we will recommend to stop the consumption of shilajit and drink plenty of water daily, with green vegetables.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner